# SDR YENA20161021935

- Difficulty date: October 21, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 51,084 hours, 18,221 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

PILOT REPORTED AN ODOR OF ELECTRICAL SMOKE IN CABIN AT FLIGHT LEVEL 350.  DIVERTED AND AN EMERGENCY DECLARED.  PERFORMED CHAPTER 5 INSPECTION FOR ELECTRICAL ODOR IN CABIN.  NO SMOKE REPORTED BY CREW.  INSPECTED CABIN LAVS, HOT WATER HEATERS, COFFEEMAKERS AND OVERHEAD LIGHTING FOR ELEC DAMAGE. NONE NOTED. RAN APU AND ENGINE. NO ODORS DETECTED.
